# SDR FDEA201107272989

- Difficulty date: July 27, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3050T
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LOWER SURFACE FOUND LIGHTLY DENTS POSITION NEAR T/E AREA.  THE DIMENSION OF THE DAMAGED AREA 4.6"L X 2.5 W X 0.063" MAX DEPTH.  THE AREA IS OVER THE LIMITS IAW SRM57-53-12 (TOOL:TS 482). CUT THE DAMAGED AREA AND REPAIRED BY THE DOUBLER AND FASTENERS REFER TO SRM 57-53-12.  THE REPAIR EVALUATED IAW GMM 6-2-100 AND CLASSIFIED AS MINOR.  THE DIMENSION OF THE DAMAGED AREA 4.6"L X 2.5"W X 0.063" MAX DEPTH.  THE AREA IS OVER THE LIMITS I.AW SRM 57-53-12 (TOOL: TS482). CUT THE DAMAGED AREA AND REPAIRED BY THE DOUBLER AND FASTENERS REFER TO SRM 57-53-12.  THE REPAIR EVALUATED GMM 6-2-100 AND CLASSIFIED AS MINOR.
